By Rob - 16/10/2009 01:59 - France

Today, while on the crapper, I learned that morphine has a nasty side-effect. It appears that it can cause a massive rock-hard piece of dung the size of a bus to form in your intestines. I went to the doctor, he handed me a glove and some laxatives and said "Have fun!" FML
I agree, your life sucks 32 561
You deserved it 3 548

Add a comment

You must be logged in to be able to post comments!

Top comments

Makes me wonder what morphine-addicts have up their bum. Though I'm trying not to think of it.

If my doctor suggested I could have fun with gloves and laxatives, I would find a different doctor.

Comments

whoa shit!! lol, should've punched him in the face.

Hey, at least he gave him fair warning. And does this FML make anyone think of that South Park episode?

I think we all can agree that OP's situation is quite shitty.

Why would you punch him? What is he supposed to do? All you can do with poop is poop it out.

LOL! Another reason to want free health care in America.

shiiiit that had to hurt!

Ha ha but it makes u feel good. Not the crap part

Makes me wonder what morphine-addicts have up their bum. Though I'm trying not to think of it.

It's going to be hard not to think of it when you know the names for it. Try "bezoar" or "fecolith" for starters. I've heard they found bezoars in Elvis and John Wayne after they died. Sorry about reinforcing a disturbing image, but at least your cursing will become a little more interesting. You could tell someone you don't like, "I hope you get a bezoar the size of a watermelon and it should come out sideways."

Oh, so true. Between that and kidney stones, my wishings on people I dislike are going to turn painful in the most interesting ways!

I definitely thought you were about to make a Harry Potter reference when you said 'bezoar'. Alas, there was none.

now perdix showed us he can insult and educate someone at the same time. mind=blown.

Shit's the right word there dude.

Total bullshit. If you go to a doctor with something actually lodged inside your intestines, he's going to schedule you for immediate surgery, because that's extremely serious. None of this retarded "LAWL GUESS YOU BETTER START DIGGIN'!" farce. Whoever approved this one should feel bad.

Sorry but you dont know what you're talking about. I had surgery and was given a morphine drip for 4 days. They sent me home and 5 hours later I was doubled over in pain. Went to the ER and they checked. I had a hugh amount of crap in my colon that wasnt coming out on its own. They gave me some laxatives and waited. Was the most power dump I ever took. And to top it off, my husband was out of town so my wonderfully unpleasant mother-in-law was there with me at the ER. The Dr said if the laxative didnt work then yeah they might have to do surgery but they dont just go right in, they give the laxative some time. And also, I was on pain killers for a number of years before this surgery. It causes constipation, your crap is dry, hard as a rock and sometimes very difficult to get out. Most people on long term pain meds take some kind of laxative or something natural to help. Unless its completely stuck a Dr isnt going to do surgery. OP FYL, least you can crap it out at home alone, hopefully heh.

#8, the OP's constipated...don't exactly need surgery for that.

You're also not going to just be given a glove with some laxatives and told to "have fun!" That's not proper medical practice, unless you're the father of someone complaining that they can't defecate. This is still total bullshit.

No, you're still a total idiot. Having a sense of humor is not against proper medical practice.

Then this wouldn't be an FML, fucktard.

As hard as a mythical bird? What?

Just so your comment doesn't look stupid: This originally said "roc-hard". A roc is a mythical bird. The FML staff fixed it.

Thanks dude! I don't know why it didn't occur to me that they'd fix it... they always do...

FML or YDI? I'm having trouble deciding. Either A) You have an injury so severe and are in so much pain that you require are a prescription of morphine. In that case FYL, indeed. Or B) You're a morphine addict who has taken enough to stop your intestines. Then YDI. Since the doctor was contemptuous toward you I tend to suspect option B.

FML....the doctor AND the pharmacist should have consulted him that constipation was a very common side effect of opioids. Very often, they'll also prescribe a small dose of stool softener like Dulcolax to prevent this from happening.

That's another reason I think this was posted by an addict. If this morphine was prescribed by a doctor and administered by a pharmacist they would have given the OP a stool softener or laxative. The only way the OP could have gotten a dose of morphine without also getting stool softener is if they got it off the street. So YDI

I think it was prescribed because he confronted the doctor.

Really? You think that huh? You're stupid.